# SDR COMA9610179

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 6225734002
- Condition: Defective
- Location: Rudder Controls
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN AUTOPILOT DISENGAGED DURING APPROACH PHASE OF FLIGHT, THE RUDDER CONTROLS JAMMED AND EXCESSIVE FORCE WAS REQUIRED TO MOVE RUDDER CONTROLS.  REPLACED DEFECTIVE RUDDER SERVO.
